Neonatal seizures with reversible EEG changes after antenatal venlafaxine exposure
Article first published online: 29 AUG 2013
©2013 Foundation Acta Pædiatrica. Published by John Wiley & Sons Ltd
Volume 102, Issue 11, pages e524–e526, November 2013
How to Cite
Haukland, L. U., Kutzsche, S., Hovden, I. A. H. and Stiris, T. (2013), Neonatal seizures with reversible EEG changes after antenatal venlafaxine exposure. Acta Paediatrica, 102: e524–e526. doi: 10.1111/apa.12375
- Issue published online: 3 OCT 2013
- Article first published online: 29 AUG 2013
- Accepted manuscript online: 2 AUG 2013 10:38AM EST
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!